# SDR N6WA2017060202

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 31,557 hours, 21,566 cycles
- System (JASC): 5240 · Service Doors
- Part: Warning Message
- Condition: False Activation
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CAUTION. PERFORMED ADJUSTEMENT OF SERVICE DOOR IAW AMM 52-41-02. NO FAULTS FOUND.
